Advil Sinus Congestion & Pain 10 ea (Pack of 6)

Advil Sinus Congestion & Pain 10 ea (Pack of 6)
2 photos
Model: 305730199117
Brand: Advil
(1)
2 stores
1 Products

Product Details

Pack of 6 for the UPC: 305730199117 Temporarily relieves these symptoms associated with the common cold or flu: headache, fever, sinus pressure, nasal congestion, minor body aches and pains. Reduces swelling of the nasal passages. Temporarily restores freer breathing through the nose. Non-drowsy. One pill dose.Directions: Do not take more than directed. Adults and children 12 years of age and over: Take 1 tablet every 4 hours while symptoms persist. Do not use more than 6 tablets in any 24-hour period unless directed by a doctor. Children under 12 years of age: Do not use because this product contains too much medication for children under this age. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Read all warnings and directions before use.Active Ingredients: Each Tablet: Ibuprofen 200 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug]); Phenylephrine HCl 10 mgInactive Ingredients: Acesulfame Potassium; Artificial Flavor; Carnauba Wax; Colloidal Silicon Dioxide; Corn Starch; Croscarmellose Sodium; Glycerin; Hypromellose; Lactic Acid; Lecithin; Maltodextrin; Medium-Chain Triglycerides; Microcrystalline Cellulose; Pharmaceutical Ink; Polydextrose; Polyvinyl Alcohol; Pregelatinized Starch; Propyl Gallate; Sodium Lauryl Sulfate; Stearic Acid; Sucralose; Synthetic Iron Oxide; Talc; Titanium Dioxide; Triacetin; Xanthan Gum.Ibuprofen 200 mg / Phenylephrine HCl 10 mgNON-DROWSY relief of: Sinus Pressure, Nasal Swelling & Congestion, and Headache10 Coated Tablets per Pack

Pack of 6 for the UPC: 305730199117 Temporarily relieves these symptoms associated with the common cold or flu: headache, fever, sinus pressure, nasal congestion, minor body aches and pains. Reduces swelling of the nasal passages. Temporarily restores freer breathing through the nose. Non-dr

Shop Now

Compare Buying Options

Last Updated: 2025-04-01 21:20:56

Search
Amazon Amazon

$71.34
walmart Pharmapacks

Product Specifications

Technical Details

Manufacturer -
Brand Advil
Item model number 305730199117
Color -
Weight -
Height -
Depth -

Additional Product Information

Product Id 2394299
User Reviews and Ratings
3 (1 ratings)
3 out of 5 stars
UPC 191897180668

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Advil Sinus Congestion & Pain 10 ea (Pack of 6)
Price:
$71.34 Visit walmart

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!